# SDR 20000609AP013

- Difficulty date: November 28, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN STATION 1680 FLOORBEAM BETWEEN SEAT TRACK 6-7 HAS EXFOLIATED CORROSION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FLOORBEAM EXTRUSION.  TREATED, PRIMED, AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21, 51-1-4.  (M)
